# SDR 20000912SH025

- Difficulty date: August 24, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont LTSIO360RB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 654351A1
- Part serial: 12299903B4
- Condition: Failed
- Part time: 86 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH TOP END FUEL PRESSURE SET IAW SPEC, AT IDLE, THE PUMP PRESSURE DROPS TO LOW.  LESS THAN 25 PSI TO OPERATE FUEL SERVO AT IDLE.  (X)
